MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SP 4.8MM 12M M OCTAGON; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SP 4.8MM 12M M OCTAGON; DENTAL IMPLANT
Catalog Number SPWB12
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number cmp (b)(4).A1: patient identifier unknown / not provided.A2: age at time of the event unknown / not provided.A3: gender unknown / not provided.A4: patient weight unknown / not provided.D9: device availability unknown / not provided.G4: premarket identification k011245/k002188.
 
Event or Problem Description
It is reported that upon opening the implant case, there was no implant inside, package was completely empty.Surgery was completed using another implant.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem d4: additional device information d9: device availability g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h4: device manufacturer date h6: adverse event problem h10: additional narrative zimvie did not receive one (1) spwb12, (impl tapered sp 4.8mm 12m m octagon) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number 2023031209.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2023031209 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : packaging : incorrect component quantity.The customer did submit images for the reported event.The customer submitted images of the device.The implant vials tamper seal was broken.There was no implant inside the vial.Based on the investigation and risk management file review, the most likely root cause determined was likely improper handling of product outside of zimvie controls.Therefore, based on the available information, a packaging malfunction could not be verified.The customer submitted images of the event.The implant vials tamper seal was broken.There was no implant inside the vial.The reported coob/event was non-verifiable since the condition of the product/packaging received by the customer was unknown.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.H3 other text : product not returned.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMPL TAPERED SP 4.8MM 12M M OCTAGON
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19769789
Report Number0002023141-2024-02417
Device Sequence Number8576060
Product Code DZE
UDI-Device Identifier00889024017573
UDI-Public(01)00889024017573(17)280331(10)2023031209
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K082639
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSPWB12
Device Lot Number2023031209
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic